MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM LTSZ2.5; SIGMA KNEE PRIMARY : KNEE FEMORAL

DEPUY ORTHOPAEDICS INC US PFC*SIGMA C/R NPOR FEM LTSZ2.5; SIGMA KNEE PRIMARY : KNEE FEMORAL
Model Number 96-0008
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Thrombosis (2100); No Code Available (3191)
Date of Event 08/05/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Clinical adverse event received for vascular - deep vein thrombosis; also had a related gi bleed.Event is serious and is considered severe.Event is definitely not related to device and there is a remote possibility it is related to procedure.Date of implantation: (b)(6) 2020 (bilateral).Date of event (onset): (b)(6) 2020.(right and left knees.This complaint captures the left knee).Treatment: surgical placement of ivc filter implantation, as well as clipping of the gi bleeder (medical consult for diagnosis and treatment).
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.A worldwide complaint database search found no other related reported incidents against the provided product code/lot number combination since release for distribution.The information received will be retained for potential series investigations if triggered by trend analysis, post market surveillance, or other events within the quality system.

Common Device Name
SIGMA KNEE PRIMARY : KNEE FEMORAL
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key10443005
Report Number1818910-2020-18603
Device Sequence Number14152006
Product Code JWH
UDI-Device Identifier10603295232001
UDI-Public10603295232001
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
PMA/510(K) Number
K943462
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Reporter Type Manufacturer
Report Source health professional,study
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number96-0008
Device Catalogue Number960008
Device Lot NumberD19082287
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 08/11/2020
Supplement Date Received by Manufacturer09/22/2020
Initial Report FDA Received Date08/24/2020
Supplement Report FDA Received Date09/23/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DEPUY CMW 1 40G; DEPUY CMW 1 40G; PFC*SIGMA C/R NPOR FEM LTSZ2.5; PFC*SIGMA/OV/DOME PAT 3PEG,35; SIG MOD TIB TRAY CEM COCR 2.5; SIGMA PLI XLK INS 2.5 10MM; DEPUY CMW 1 40G; DEPUY CMW 1 40G; PFC*SIGMA C/R NPOR FEM LTSZ2.5; PFC*SIGMA/OV/DOME PAT 3PEG,35; SIG MOD TIB TRAY CEM COCR 2.5; SIGMA PLI XLK INS 2.5 10MM
Outcome Attributed to Adverse Event Required Intervention;
Patient Age73 YR
Patient Weight77